en
Scientific article
Open access
English

The normalization group in quantum theory

Published inHelvetica physica acta, vol. 24, no. 4, p. 317-319
Publication date1951
Citation (ISO format)
STUECKELBERG VON BREIDENBACH, Ernst Carl Gerlach, PETERMANN, André. The normalization group in quantum theory. In: Helvetica physica acta, 1951, vol. 24, n° 4, p. 317–319.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:161922
ISSN of the journal0018-0238
136views
36downloads

Technical informations

Creation07/06/2022 9:15:00 AM
First validation07/06/2022 9:15:00 AM
Update time03/16/2023 6:56:33 AM
Status update03/16/2023 6:56:32 AM
Last indexation01/17/2024 8:55:17 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack